MAUDE Adverse Event Report: Waldemar Link GmbH & Co. KG Link Endo-Model; Rotation Knee JointP.,pat. flange,anti-lux.,medium, left

Waldemar Link GmbH & Co. KG Link Endo-Model; Rotation Knee JointP.,pat. flange,anti-lux.,medium, left
Model Number 15-8024/12
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture of screw."[customer]".
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
Link Endo-Model
Common Device Name
Rotation Knee JointP.,pat. flange,anti-lux.,medium, left
Manufacturer (Section D)
Waldemar Link GmbH & Co. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key50429170
Report Number3004371426-2026-00069
Device Sequence Number13131410
Product Code KRO
UDI-Device Identifier04026575048052
UDI-Public04026575048052
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-8024/12
Device Catalogue Number15-8024/12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale